# SDR AALA202009239011

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 52,253 hours, 33,121 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 3214006040
- Condition: Inoperative
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ENGINE 1 REVERSER UNLOCK DURING TAKEOFF ROLL AT 40 KNOTS, NORMAL DECELERATION WITH MANUAL BREAKING.   REPLACED BLOCKER DOOR DEPLOY SWITCH, REF AMM 78-31-17-000-001-A AND 78-31-17-400-001-A.
